# SDR HEEA082608

- Difficulty date: December 4, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117A1
- Aircraft serial: 7198
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Transmitter
- Part number: 1171265601
- Condition: Malfunctioned
- Location: Xmsn Oil Press
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFTER LIFT OFF, TRANSMISSION OIL PRESSURE CAUTION LIGHT ILLUMINATED IN CONJUNCTION WITH LOWER THAN NORMAL READING ON NR 2 TRANSMISSION OIL PRESSURE GAUGE. REPLACED NR 2 TRANSMISSION OIL PRESSURE TRANSMITTER.
